# SDR P5CA9701011

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Corroded
- Location: Bs 440-460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 U/D BS 440 TO 460 CTR FLOOR PANEL SURFACE FOUND CORRODED.  REPLACED PER MM 3-21-02, SVC TAG NR 2042498.
